×

zbMATH — the first resource for mathematics

A note on morphic characterization of languages. (English) Zbl 0499.68031

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berstel, J., Transductions and context-free laguages, (1979), B.G. Teubner Stuttgart · Zbl 0424.68040
[2] Culik, K., A purely homomorphic characterization of recursively enumerable languages, J. assoc. comput. Mach., 26, 345-350, (1979) · Zbl 0395.68076
[3] Culik, K.; Fich, E.E.; Salomaa, A., A homomorphic characterization of regular languages, Discrete appl. math., 4, 149-152, (1982) · Zbl 0481.68069
[4] Culik, K.; Maurer, H., On simple representations of language families, R.A.I.R.O. theor. informatics, 13, 241-250, (1979) · Zbl 0432.68052
[5] Engelfriet, J.; Rozenberg, G., Fixed point languages, equality languages and representation of recursively enumerable languages, J. assoc. comput. Mach., 27, 499-518, (1980) · Zbl 0475.68047
[6] Greibach, S., The hardest context-free language, S.I.A.M. J. comput., 2, 304-310, (1973) · Zbl 0278.68073
[7] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
[8] Salomaa, A., Equality sets for homomorphisms of free monoids, Acta cybernetica, 4, 127-139, (1978) · Zbl 0407.68077
[9] Salomaa, A., Jewels of formal language theory, (1981), Computer Science Press · Zbl 0487.68063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.